Bulletin of the American Mathematical Society

An inequality related to the isoperimetric inequality

L. H. Loomis and H. Whitney

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 55, Number 10 (1949), 961-962.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183514163

Mathematical Reviews number (MathSciNet)
MR0031538

Zentralblatt MATH identifier
0035.38302

Citation

Loomis, L. H.; Whitney, H. An inequality related to the isoperimetric inequality. Bull. Amer. Math. Soc. 55 (1949), no. 10, 961--962. https://projecteuclid.org/euclid.bams/1183514163


Export citation